# SDR CALA2010110100508

- Difficulty date: October 31, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 32,390 hours, 10,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING (AFT) AND GROUND ILLUMINATION EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK AND CHARGER ASSY (M1671) OPS CHECK GOOD.
